# SDR USAA000784

- Difficulty date: June 5, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM WEB CORRODED 2 INCHES BY 100 INCHES, STATION 1720, ENTIRE LENGTH OF BEAM.  REPAIRED PER EA 67377.  (M)
